# SDR UIEA2013092700508

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,114 hours, 37,350 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 8TJ99GGE1
- Part serial: J30113
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

REPLACE APU OIL LEVEL SWITCH IAW ACTION PLAN 767-AP-7695.   R & R APU OIL LEVEL SWITCH, IAW AMM; TASK 49-94-03-002-001, AND TASK 49-94-03-402-007.
